Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suffering with acne, no constipation, using only glycerine on face. Suggestions?

Hello Sir, Hope you are doing well. From last 1 month i have been suffering from acne problem, it starts from minute white granular structure which turns into red acne. I do not have problem of constipation and i take good nutritious diet , i do not use any cosmetics, i only apply glycerin - gulabjal solution on face. Kindly suggest
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Surabhi,
For acne, you need to use a medicated anti acne face wash along with oral and topical anti acne medicines. For the same you need to consult a dermatologist. The minute white granular structure that you have mentioned might be white heads which are eventually developing into acne lesions. So if you are having white heads or black heads get them removed, use a good anti acne face wash containing salicylic acid, dont touch or squeeze your pimples as they might heal with pigmentation. You can continue using glycerine gulabjal if it suits your skin well. Take care.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor